Quantitative Stochastic Homogenization of Viscous Hamilton-Jacobi Equations

Scott N. Armstrong, Pierre Cardaliaguet

Research output: Contribution to journalArticle

Abstract

We prove explicit estimates for the error in random homogenization of degenerate, second-order Hamilton-Jacobi equations, assuming the coefficients satisfy a finite range of dependence. In particular, we obtain an algebraic rate of convergence with overwhelming probability under certain structural conditions on the Hamiltonian.

Original languageEnglish (US)
Pages (from-to)540-600
Number of pages61
JournalCommunications in Partial Differential Equations
Volume40
Issue number3
DOIs
StatePublished - Mar 4 2015

Keywords

  • Convergence rate
  • Error estimate
  • First-passage percolation
  • Stochastic homogenization
  • Viscous hamilton-jacobi equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Quantitative Stochastic Homogenization of Viscous Hamilton-Jacobi Equations'. Together they form a unique fingerprint.

  • Cite this